Alert archive / Missouri / River Flood Warnings in 2010

River Flood Warning 2, NWS Springfield, MO

January 24, 2010Pulaski County, Missouri

NWS Springfield, MO issued this river flood warning at Jan 24, 2010, 7:42 AM CST for Pulaski County, Missouri. It took effect at Jan 24, 2010, 10:38 AM CST. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Jan 24, 2010, 7:42 AM CST (13:42 UTC)
In effect from
Jan 24, 2010, 10:38 AM CST
Expired
Jan 25, 2010, 3:59 PM CST
In force
29 hr
Issued by
NWS Springfield, MO
Flood severity
Minor

County Pulaski County, MO

The radar

The Springfield radar (KSGF), 124 km from the middle of the area, began a volume at 13:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

278 
WGUS43 KSGF 241342
FLWSGF


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
742 AM CST SUN JAN 24 2010



...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED  A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...

  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY.
  
HEAVY RAINFALL SATURDAY NIGHT HAS CAUSED RIVER LEVELS TO 
RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO 
MONITOR RIVER CONDITIONS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-250142-
/O.NEW.KSGF.FL.W.0002.100124T1638Z-100126T2100Z/
/TBNM7.1.ER.100124T1638Z.100125T0000Z.100125T2100Z.NO/
742 AM CST SUN JAN 24 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  7:00 AM SUNDAY THE STAGE WAS 12.2 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 14.2 FEET BY THIS EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW AFTERNOON.
* IMPACT...AT 13.0 FEET...FLOOD WATERS AFFECT THE PONTOON TRAINING 
  AREA. 

$$
4 follow-up statements
645 
WGUS83 KSGF 242157
FLSSGF

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
357 PM CST SUN JAN 24 2010


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...

  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
.HEAVY RAINFALL THAT FELL ACROSS THE REGION ON SATURDAY AND
 SATURDAY NIGHT HAS CAUSED RIVER LEVELS TO RISE.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-251257-
/O.CON.KSGF.FL.W.0002.000000T0000Z-100126T2100Z/
/TBNM7.1.ER.000000T0000Z.100125T0000Z.100125T2100Z.NO/
357 PM CST SUN JAN 24 2010

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT 4:00 PM SUNDAY THE STAGE WAS 13.1 FEET.  
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO RISE TO NEAR 14.2 
  FEET THIS EVENING.THE RIVER IS EXPECTED TO FALL BELOW FLOOD 
  STAGE BY MONDAY AFTERNOON.
* IMPACT...AT 14.0 FEET...FLOOD WATERS AFFECT THE HAPPY HOLLOW PICNIC 
  AREA. 

$$
887 
WGUS83 KSGF 250113
FLSSGF

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
713 PM CST SUN JAN 24 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
.HEAVY RAINFALL THAT FELL ACROSS THE REGION SATURDAY AND SATURDAY
 NIGHT HAS CAUSED RIVER LEVELS TO RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-251613-
/O.EXT.KSGF.FL.W.0002.000000T0000Z-100127T0112Z/
/TBNM7.1.ER.100124T2100Z.100125T1200Z.100126T0112Z.NO/
713 PM CST SUN JAN 24 2010

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  4:00 PM SUNDAY THE STAGE WAS 13.1 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.1 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW 
  EVENING.
* IMPACT...AT 14.0 FEET...FLOOD WATERS AFFECT THE HAPPY HOLLOW PICNIC 
  AREA. 

$$
204 
WGUS83 KSGF 251316
FLSSGF




FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
716 AM CST MON JAN 25 2010





...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...

  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
.HEAVY RAINFALL SATURDAY NIGHT HAS CAUSED RIVER LEVELS TO 
RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-260416-
/O.CON.KSGF.FL.W.0002.000000T0000Z-100127T0112Z/
/TBNM7.1.ER.100124T2100Z.100125T1800Z.100126T0112Z.NO/
716 AM CST MON JAN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  7:00 AM MONDAY THE STAGE WAS 13.7 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE BY LATE
THIS AFTERNOON.
* IMPACT...AT 14.0 FEET...FLOOD WATERS AFFECT THE HAPPY HOLLOW PICNIC 
  AREA. 

$$
584 
WGUS83 KSGF 252159
FLSSGF




FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
359 PM CST MON JAN 25 2010





...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY
.HEAVY RAINFALL OVER THE WEEKEND THAT CAUSED RIVER LEVELS TO 
RISE. THE RIVER HAS FALLEN BELOW FLOOD STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-252229-
/O.CAN.KSGF.FL.W.0002.000000T0000Z-100127T0112Z/
/TBNM7.1.ER.100124T2100Z.100125T0822Z.100125T1811Z.NO/
359 PM CST MON JAN 25 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  3:54 PM MONDAY THE STAGE WAS 12.5 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FELL BELOW FLOOD STAGE AT 12:11 PM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.8 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 13.0 FEET...FLOOD WATERS AFFECT THE PONTOON TRAINING 
  AREA. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jan 24, 5:56 AM CST, 1 hour 46 minutes earlier.

Area forecast discussion, Jan 24, 5:56 AM CST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
556 AM CST SUN JAN 24 2010

...UPDATE TO AVIATION...

.DISCUSSION...

THE INCREASING POTENTIAL OF A SIGNIFICANT WINTER STORM FOR THE
UPCOMING WORK WEEK AND A RETURN OF BELOW NORMAL TEMPERATURES ARE
THE FORECAST HIGHLIGHTS.

SCATTERED RAIN SHOWERS CONTINUE TO DECREASE IN COVERAGE AND
INTENSITY ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI. RAIN SHOWERS
ARE EXPECTED TO END BY EARLY AFTERNOON ACROSS THE AREA WITH THE
ARRIVAL OF A MID LEVEL DRY SLOT. AN UPPER TROUGH WILL CONTINUE TO
LIFT NORTHEAST INTO THE UPPER MIDWEST DRAWING A COLDER AIR MASS
SOUTH ON THE BACKSIDE OF THE UPPER LEVEL LOW. TODAY WILL LIKELY
BE THE WARMEST OF THE NEXT 7 WITH THIS SHALLOW COLDER AIR MASS
BEGINNING TO SETTLE INTO THE REGION TONIGHT AND LINGERING THROUGH
THE UPCOMING WORK WEEK.

THE FOCUS OF THE FORECAST THIS WEEK WILL BE ON THE TRACK OF AN
UPPER LEVEL LOW PROGGED TO DIG INTO THE SOUTHWEST CONUS AND MOVE
ACROSS THE SOUTHERN PLAINS AND THE MID AND LOWER MISSISSIPPI
VALLEY. WHILE THIS FAR OUT IN TIME...MODELS WILL VARY WITH THIS
TRACK FROM RUN TO RUN. HOWEVER...PATTERN RECOGNITION SPELLS
TROUBLE WITH ACCUMULATING WINTER PRECIPITATION IN THE FORM OF
FREEZING RAIN...SLEET AND SNOW POSSIBLE IN SOUTHEAST KANSAS AND
SOUTHWEST MISSOURI.

FOR THIS FORECAST...HAVE FAVORED THE ECMWF/CANADIAN AND GFS
ENSEMBLES AS OPPOSED TO THE SIGNIFICANT SOUTHWARD SHIFT OF THE
OPERATIONAL GFS. CONFIDENCE REMAINS LOW ON THE INITIAL ONSET OF
PRECIPITATION WHICH COULD BEGIN AS RAIN AS EARLY AS WEDNESDAY BUT
CONFIDENCE IS BUILDING IN REGARDS TO ACCUMULATING WINTER
PRECIPITATION ON THURSDAY AND FRIDAY WITH MODEL RUN TO RUN
CONSISTENCY DURING THIS TIME FRAME.

THE UPPER LOW IS ANTICIPATED TO KICK INTO THE PLAINS MID WEEK
WITH WARM GULF MOISTURE ADVECTING INTO THE PLAINS AND OZARKS
AHEAD OF THE LOW. A 1040MB SURFACE HIGH WILL GRADUALLY BUILD
SOUTH FROM THE NORTHERN PLAINS REINFORCING A COLDER AND DRIER
AIR MASS IN PLACE. BETWEEN THESE CLASHING AIR MASSES...A STRONG
ZONE OF BAROCLINICITY WILL DEVELOP ACROSS THE OZARKS. WARM MOIST
GULF AIR OVERRUNNING THE SHALLOW COLD DOME WILL LIKELY PRODUCE A
VARIETY OF PRECIPITATION ACROSS THE AREA WITH THERMAL PROFILES
GREATLY INFLUENCED BY THE SPRINGFIELD AND SALEM PLATEAUS. BASED
UPON FORECAST SOUNDINGS AND PROGGED THERMAL PROFILES AND WITH THE
THINKING THAT THIS BAROCLINIC BOUNDARY WILL HANG ALONG THE
NORTHERN FLANKS OF THE PLATEAU ON WEDNESDAY BEFORE SHIFTING SOUTH
ON THURSDAY...HAVE GONE WITH A FREEZING RAIN...SLEET AND SNOW MIX
ON WEDNESDAY NORTH OF THE PLATEAUS WITH RAIN...FREEZING RAIN AND
SLEET POSSIBLE ALONG THE SOUTHERN FLANKS OF THE PLATEAUS. AS
DEEPER COLDER AIR ARRIVES ON THURSDAY...AREAS NORTH OF THE
PLATEAUS ARE EXPECTED TO TRANSITION TO SLEET AND SNOW WHILE AREAS
SOUTH COULD SEE A CONTINUATION OF FREEZING RAIN AND SLEET BEFORE
THE ENTIRE AREA TRANSITIONS TO SNOW LATE THURSDAY NIGHT AND
FRIDAY. THIS FAR OUT...THERMAL PROFILES ARE SUBJECTIVE AND
PRECIPITATION TYPES AND AMOUNTS ARE CERTAINLY SUBJECT TO CHANGE
WITH ADDITIONAL FORECASTS PROVIDING FURTHER DETAIL AS MESOSCALE
CHARACTERISTICS BECOME MORE CERTAIN WITH TIME. STAY INFORMED THIS
WEEK BY FREQUENTLY CHECKING THE FORECAST AND HAZARDOUS WEATHER
OUTLOOKS BECAUSE SIGNIFICANT ACCUMULATING WINTER PRECIPITATION IS
BECOMING MORE LIKELY ACROSS SOUTHEAST KANSAS AND SOUTHWEST
MISSOURI.

ANGLE

&&

.AVIATION...

A COLD FRONT HAD PUSHED ACROSS THE REGION BRINGING A WIND SHIFT TO
THE NORTHWEST AND A CONTINUATION OF IFR CONDITIONS. IFR CEILINGS
AND MVFR VISIBILITIES IN DRIZZLE AND FOG WILL PERSIST THIS MORNING
BEFORE GRADUALLY LIFTING THIS AFTERNOON. A NORTHWESTLY FLOW AT THE
SURFACE WILL CONTINUE INTO MONDAY AS SECONDARY COLD FRONT MOVES
ACROSS THE REGION. MVFR TO VFR STRATUS WILL BE POSSIBLE LATER
TONIGHT INTO MONDAY.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jan 24, 5:01 AM CST, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
501 AM CST SUN JAN 24 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-251115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
501 AM CST SUN JAN 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

LOCALIZED FLOODING OF SMALL STREAMS AND LOW WATER CROSSINGS WILL
BE POSSIBLE THIS MORNING MAINLY EAST OF MISSOURI HIGHWAY 65 AS
RUNOFF CONTINUES FROM PREVIOUS RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

LOW PRESSURE MOVING THROUGH THE SOUTHERN PLAINS AND THE LOWER
MISSISSIPPI VALLEY WEDNESDAY NIGHT THROUGH FRIDAY WILL BRING THE
POTENTIAL OF ACCUMULATING WINTER PRECIPITATION IN THE FORM OF
FREEZING RAIN...SLEET AND SNOW TO SOUTHEAST KANSAS AND SOUTHWEST
MISSOURI. WHILE CONFIDENCE IS LOW ON WHEN THE INITIAL WINTER
PRECIPITATION WILL DEVELOP DUE TO THE LOW TRACK AND MESOSCALE
THERMAL PROFILES...CONFIDENCE IS INCREASING THAT WINTER
PRECIPITATION WILL IMPACT THE REGION NEXT WEEK ESPECIALLY
THURSDAY AND FRIDAY. ADDITIONAL FORECASTS AND HAZARDOUS WEATHER
OUTLOOKS SHOULD BE CLOSELY MONITORED THROUGH THE WEEK AS FORECAST
DETAILS ARE FURTHER REFINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

ANGLE

In the hours before

Local storm report, Jan 24, 1:53 AM CST, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
153 AM CST SUN JAN 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     FLOOD            5 WNW GRAVOIS MILLS     38.34N 92.91W
01/24/2010                   MORGAN             MO   LAW ENFORCEMENT

            LOW WATER CROSSING FLOODED ON LOCUST ROAD ALONG LOCUST
            CREEK

&&

AFOSTER
Local storm report, Jan 24, 6:27 AM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
627 AM CST SUN JAN 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLOOD            4 SSE FORDLAND          37.10N 92.92W
01/24/2010                   WEBSTER            MO   DEPT OF HIGHWAYS

            LOW WATER CROSSING FLOODED ON ROUTE Z

0400 AM     FLOOD            2 SSW COMPETITION       37.45N 92.45W
01/24/2010                   WRIGHT             MO   DEPT OF HIGHWAYS

            LOW WATER CROSSING FLOODED ON ROUTE Z

0400 AM     FLOOD            5 SSW MANES             37.31N 92.40W
01/24/2010                   WRIGHT             MO   DEPT OF HIGHWAYS

            LOW WATER CROSSING FLOODED ON ROUTE E

&&

AFOSTER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 12:50 AM CSTAreal Flood WarningSGFBenton, Camden, Christian, Dallas, Dent, Douglas and 19 more11 hr
Jan 24, 12:00 PM CSTAreal Flood WarningSGFCamden, Dallas, Douglas, Greene, Howell, Laclede and 9 more6 hr
Jan 24, 5:45 PM CSTAreal Flood WarningSGFDallas, Douglas, Greene, Howell, Ozark, Polk and 3 more15 hr

Nearby

River Flood Warnings in Missouri, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.